| Catalog Number |
8065752212 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
Intraocular Pressure Decreased (4468)
| Date of Event |
07/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is:(b)(4).
Event or Problem Description
A customer reported via health authority that insufficient perfusion occurred and leading to anterior chamber collapse during cataract surgery with intraocular lens implant (iol).The pack was immediately replaced, and the surgery proceeded smoothly.There was no information about patient impact.
Additional Manufacturer Narrative
The reported product was not received at the investigation site for evaluation.The investigation conducted a non-conformance review of the reported lot number.No deviations that could have contributed to this event were identified and all corresponding production release specifications defined in the device master record were met.Based on the evaluation of the information received, the investigation was unable to conclusively identify the root cause for the reported event as a product was not returned for evaluation.The root cause and its origin are inconclusive and further investigative, or manufacturing actions are not warranted at this time.No manufacturing-related deficiencies were found that potentially could have contributed to the complaint.No further investigative or manufacturing actions are warranted at this time due to the product not being returned to the manufacturing site for testing.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.Complaint data for all company products is reviewed monthly to monitor for adverse trends.During the last review, no adverse trends were observed for the reported product and event combination.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).